RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dolgopyat, Dmitrii I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:189
Abstract pages:994
Full texts:150
References:191
Professor
E-mail:
Website: http://www.math.umd.edu/~dmitry

http://www.mathnet.ru/eng/person23946
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/357840

Publications in Math-Net.Ru
2009
1. D. I. Dolgopyat, N. I. Chernov, “Anomalous current in periodic Lorentz gases with infinite horizon”, Uspekhi Mat. Nauk, 64:4(388) (2009),  73–124  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:4 (2009), 651–699  isi  scopus
2005
2. D. I. Dolgopyat, “Averaging and invariant measures”, Mosc. Math. J., 5:3 (2005),  537–576  mathnet  mathscinet  zmath  isi
3. D. I. Dolgopyat, “Livsiĉ theory for compact group extensions of hyperbolic systems”, Mosc. Math. J., 5:1 (2005),  55–67  mathnet  mathscinet  zmath  isi
1994
4. D. I. Dolgopyat, “On the Distribution of the Minimal Solution to a Linear Diophantine Equation with Random Coefficients”, Funktsional. Anal. i Prilozhen., 28:3 (1994),  22–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:3 (1994), 168–177  isi

Presentations in Math-Net.Ru
1. Физическое броуновское движение
N. I. Chernov, D. I. Dolgopyat
Principle Seminar of the Department of Probability Theory, Moscow State University
May 17, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019